# SDR CA960910007

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 762554
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 5,275 hours
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAIN LANDING GEAR MAINTENANCE THE RIGHT HAND MLG ROD END WAS FOUND CRACKED. FURTHER INSPECTION FOUND THE LEFT HAND ROD END WAS ALSO CRACKED. BOTH ROD ENDS WERE CRACKED IN THE THREADED PORTION. THE SUBMITTER STATES THAT THIS ITEM IS DIFFICULT TO INSPECT WHILE ON THE AIRCRAFT. A SEARCH OF THE SDR DATABASE FOUND FOUR (4) SIMILAR OCCURRENCES.
